MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70805-70
Medical Device Problem Codes No Device Output (1435); Unable to Obtain Readings (1516)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 04/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time product has not yet been returned and the serial number provided is not valid.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.Dhrs for the freestyle strips were reviewed and the dhrs showed the freestyle strips passed all tests prior to release.A tripped trend review was conducted for the reported complaint and freestyle lite meter and no trends were identified that would indicate any product related issues.Retain testing was performed for freestyle strips and all units performed in specification and passed.The exact date that the incident occurred is unknown.The date entered is based on the customer report of "couple days ago".If the product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported the adc blood glucose meter did not give any results after the blood sample was applied to the test strip as it would not advance beyond the ¿apply blood¿ screen.The customer experienced a loss of consciousness and received unspecified third-party medical treatment.No further information was reported.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LITE
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key11815742
Report Number2954323-2021-69084
Device Sequence Number11703957
Product Code NBW
UDI-Device Identifier00699073708229
UDI-Public00699073708229
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Model Number70805-70
Device Catalogue Number70822
Device Lot Number1146975
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;